Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are hoarseness, nausea and stomach discomfort normal side effects of Flonase?

I have been taking Flonase for about a week now per my Dr s advice. I started it due to a lumpy feeling in throat and some hoarseness. The lumpy feeling is gone, but a slight sore throat now. Hoarseness is still a problem - better at some times than others. Now am getting some stomach discomfort and burping - nauseated feeling. Are these symptoms normal from using Flonase?
Mon, 26 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Stomach discomfort and bloating can be side effects of Flonase. I suggest to use a gastro protector such as Omeprazole 20 mg daily in the morning before breakfast. I also suggest to use Simethicone medications three times a day to relieve the bloating.

Hope my answer was helpful. If you have further queries feel free to contact me again.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Doxycycline Hyclate 100 MG capsules twice a day for prostate infection. I am supposed to take for 30 days but my after 10 days, my...